Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Nausea, bloating, fatigue, back pain, light periods. Tubal ligation done. Peri-menopause or hormonal problems?

I am 41 yrs old and had a tubal almost 16 yrs ago, the last few weeks I have been having the same symptoms as when I was pregnant with my two children... off and on throughout the day I have nausea, bloating , feeling full and not hungry, nose sensitivity, stronger taste buds, fatigue , back aches. My last few periods have been light, I have thought maybe fibroid cysts , but don t have the symptoms. Does this sound like peri-menapause or hormones?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Psychiatrist 's  Response
Jun 2013
Hi there ~

You are going through peri menopausal symptoms and there is a solution to these problems. You could go in for hormone replacement therapy (HRT) under the expert guidance of a qualified gynecologist or an endocrinologist. I would also suggest that you see a psychiatrist for all the anxiety feelings that you may be having with everything going on in your life. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor